Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Diagnosed with lymphadenopathy. Will taking too much thiamin would cause this condition?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2011
Answered : 589 Questions
Recently I wrote you regarding my son who was diagnosed with lymphadenopathy. He has asked me to write you to ask if taking too much thiamin would cause this condition. Currently he is taking 200 mg per day.
Posted Tue, 8 Oct 2013 in Medicines and Side Effects
Answered by Dr. Guru 4 hours later
Brief Answer:
No, it is not a common side effect of it

Detailed Answer:

Thank you for consulting HealthcareMagic!

No, thiamine is not a common side effect of it. As I explained in my previous answer to you that in some cases, cause of lymphadenopathy in the neck region is unexplained. In such patients, the doctors would usually observe for 2 to 3 weeks and if does not, they do evaluate for some other issues.

Hope I have answered your query. If you have any further questions, please let me know!
If you do not have any clarifications, you can close the discussion and rate the answer.

If you like my answers and wish me to answer in future, bring it to my attention: Dr Vasanth. Url link is as follows:
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor